This is a discussion on Neo/glyco side effects in PACU Nursing, part of Nursing Specialties ... Does any one have a resource that documents the side effects of neo/glyco reversal in small...
Does any one have a resource that documents the side effects of neo/glyco reversal in small children? At the bedside we frequently see tachycardia, flushed cheeks, and fever and routinely keep the kids under 1 yr old for one and a half hours. In precepting newer nurses, however, the actual mechanism of this isn't readily available in nursing references and I'm at a loss as how to explain this phenomenom. Thanks!
Print and share with friends and family.
Compliments of allnurses.com.
©2013 allnurses.com INC. All Rights Reserved.
Tachycardia is a "normal" side effect of the glyco; it can be given for treatment of intra-operative bradycardia. A raised temp can
be part of the body's response to surgical invasion. However, given that in rare cases it can precipitate malignant hyperthermia, be on the watch for spasm of the masseter muscle.
Last edit by GHGoonette on Nov 4, '11